# SDR HEED073548

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 1,919 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Blower
- Part number: ES731861
- Condition: Shorted
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPS CIRCUIT BREAKER. REPLACED UNIT.
